MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE LT SZ 1-2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE LT SZ 1-2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74025621
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Limited Mobility Of The Implanted Joint (2671)
Date of Event 01/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in experiencing mid flexion instability and it was determined that the patient compromised the pcl.The patient had cr knee in there already and to correct the problem we put in a dished cr insert.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.A review of complaint history revealed no prior complaints for the listed lot.A review of the manufacturing records did not reveal any manufacturing or material abnormalities that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II CR ISRT XLPE LT SZ 1-2 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7190819
Report Number1020279-2018-00045
Device Sequence Number158492
Product Code JWH
UDI-Device Identifier00885556422670
UDI-Public00885556422670
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number74025621
Device Lot Number12JM14882
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer01/09/2018
Initial Report FDA Received Date01/15/2018
Supplement Report FDA Received Date04/16/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;